# SDR UIEA2018081601716

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED 2EA DENTS AT FUSELAGE STA 618, FWD CARGO DOOR CUTOUT AFT LWR SIDE BTWN 32R-33R. WORK ACCOMPLISHED ON FAS EA 18175-PI & EA 18175 IR.
